# SDR RAIA201204250001

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 28,457 hours, 24,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT ROW 12A WAS FOUND UNSECURED DURING FLIGHT (CRUISE).   AFTER A/C LANDED IN PIT MAINTENANCE RESCURED EMERGENCY LIGHT STRIP AT ROW 12A AND OPS CHECK GOOD.
